Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 596437, 8 pages
http://dx.doi.org/10.1155/2011/596437
Research Article

Positive Solutions to a Second-Order Discrete Boundary Value Problem

1School of Mathematical Sciences, Xuzhou Normal University, Xuzhou, Jiangsu 221116, China
2Department of Mathematics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 28 June 2011; Accepted 4 August 2011

Academic Editor: Zengji Du

Copyright © 2011 Xiaojie Lin and Wenbin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, K. Perera, and D. O'Regan, “Multiple positive solutions of singular and nonsingular discrete problems via variational methods,” Nonlinear Analysis, vol. 58, no. 1-2, pp. 69–73, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. X. Cai and J. Yu, “Existence theorems for second-order discrete boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 649–661, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. W. Li and J. Sun, “Positive solutions of BVPs for third-order nonlinear difference systems,” Computers & Mathematics with Applications, vol. 47, no. 4-5, pp. 611–620, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Sun and W. Li, “Multiple positive solutions of a discrete difference system,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 213–221, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Pang, H. Feng, and W. Ge, “Multiple positive solutions of quasi-linear boundary value problems for finite difference equations,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 451–456, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Z. Du, “Positive solutions for a second-order three-point discrete boundary value problem,” Journal of Applied Mathematics and Computing, vol. 26, no. 1-2, pp. 219–231, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. Lin and W. Liu, “Three positive solutions for a second order difference equation with three-point boundary value problem,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 279–288, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Boston, Mass, USA, 1999.
  9. L. Kong, Q. Kong, and B. Zhang, “Positive solutions of boundary value problems for third-order functional difference equations,” Computers & Mathematics with Applications, vol. 44, no. 3-4, pp. 481–489, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. I. Y. Karaca, “Discrete third-order three-point boundary value problem,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 458–468, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. A. Krasnosel'skii, Positive Solutions of Operator Equations, Noordhoff, Groningen, The Netherlands, 1964.